Access count of this item: 73

Files in This Item:
File Description SizeFormat 
1410-7.pdf567.97 kBAdobe PDFView/Open
Title: On the homomorphisms between scalar generalized Verma modules (Representation theory and harmonic analysis on homogeneous spaces)
Authors: Matumoto, Hisayosi
Author's alias: 松本, 久義
Issue Date: Jan-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1410
Start page: 106
End page: 112
URI: http://hdl.handle.net/2433/26180
Appears in Collections:Representation theory and harmonic analysis on homogeneous spaces

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.